Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 129, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Aug 19, 2011, 4:19 PM EDT for Belknap County, Carroll County, Strafford County, New Hampshire. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 4:19 PM EDT (20:19 UTC)
- Expired
- Aug 19, 2011, 5:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Belknap County, NH, Carroll County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 77 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 4:35 PM EDT | TSTM WND DMG | 1 S Wakefield, NH | LARGE TREE ON HOUSE AND SECOND LARGE TREE IN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
578 WUUS51 KGYX 192019 SVRGYX NHC001-003-017-192115- /O.NEW.KGYX.SV.W.0129.110819T2019Z-110819T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 419 PM EDT FRI AUG 19 2011 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE... NORTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE... SOUTHEASTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 515 PM EDT... * AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALTON...OR 12 MILES SOUTH OF OSSIPEE...AND MOVING NORTHEAST AT 10 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDDLETON...WENTWORTH STATE PARK...BROOKFIELD AND WAKEFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND LOW-LYING AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4372 7100 4350 7096 4342 7126 4350 7129 TIME...MOT...LOC 2020Z 237DEG 11KT 4354 7115 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:58 PM EDT, 21 minutes earlier.
Area forecast discussion, Aug 19, 3:58 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 358 PM EDT FRI AUG 19 2011 .SYNOPSIS... WARM AND HUMID AIR WILL REMAIN IN PLACE INTO SUNDAY...AS STAGNANT CONDITIONS GIVE WAY TO SOUTHERLY FLOW. SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND...BUT MORE LIKELY SUNDAY...AS A COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT WILL MOVE THROUGH SUNDAY NIGHT...PROVIDING THE BEST CHANCE FOR SHOWERS AND STORMS. ONCE THE COLD FRONT EXITS TO THE EAST MON MORNING...EXPECT CLEARING BY AFTERNOON. HIGH PRESSURE BUILDS IN FOR TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SHORTWAVE TROUGH MOVING ACROSS THE AREA THIS AFTERNOON AND EVENING WILL CONTINUE TO FOCUS TRIGGERING FOR THUNDERSTORMS. SHEAR REMAINS WEAK BUT ABUNDANT INSTABILITY WILL ENSURE CONTINUED ACTIVITY THROUGH SUNSET. EXPECT ACTIVITY TO SLOWLY DISSIPATE AFTER DARK AND FLOODING CONCERNS SHOULD BE AVOID AS LONG AS STORMS DO NOT RE- TRACK OVER THE SAME LOCATIONS. AREAS OF VALLEY FOG WILL FORM IN THE USUAL AUGUST LOCATIONS OVERNIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... A WEAK RIDGE OF HIGH PRESSURE WILL PROTECT NEW HAMPSHIRE AND WESTERN MAINE FROM SHOWERS AND THUNDERSTORMS BREAKING OUT AGAIN ON SATURDAY AND SATURDAY NIGHT...WHILE MID-COAST AND CENTRAL MAINE WILL SEE SCATTERED SHOWERS SATURDAY AFTERNOON AND EVENING. && .LONG TERM /SUNDAY THROUGH THURSDAY/... LARGE SCALE 500MB TROUGHING CONTINUES INTO MONDAY...BEFORE SETTLING INTO ZONAL FLOW...FOR THE MIDDLE OF NEXT WEEK...AND THEN SHIFTING TO SW FLOW ALOFT LATE IN THE WEEK. CURRENT THINKING IS THAT FLOW ALOFT AND NEAR THE SFC BEGIN TO LINE UP ON SUNDAY...AND THIS WILL LIKELY SLOW THE EASTWARD PROGRESS OF SHRA/TSRA DURING THE DAY...SO ANY CONVECTION AHEAD OF THE FRONT LOOKS LIKE IT WILL HOLD OFF TO THE AFTERNOON...AND MAYBE UNTIL LATE IN THE DAY NEAR THE COAST. MODELS IN GOOD AGREEMENT NOW ON TIMING OF THE COLD FROPA...WHICH LOOKS TO BE DURING THE OVERNIGHT HOURS SUNDAY INTO MONDAY. SOME HINTS THAT SHRA MAY LINGER INTO MONDAY MORNING...ESPECIALLY IN THE EAST...AS WEAK WAVE TRACKS ALONG THE FRONT TO OUR SE....BUT FOR NOW...AM GOING WITH AT LEAST PARTIAL CLEARING BY MONDAY AFTERNOON. HIGH PRES BUILDS IN FRO TUE/WED...WITH A SOMEWHAT COOL AIR MASS MOVING IN. MAY SEE SOME SCT SHRA IN THE MOUNTAINS ON TUE AFTERNOON WITH COLD POOL MOVING OVERHEAD. NEXT CHC OF RAIN LATE IN THE WEEK AS ANOTHER TROUGH CROSSES THE NERN US. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SHORT TERM...VFR CONDITIONS EXPECTED THROUGH SATURDAY NIGHT EXCEPT FOR PERIODS OF MVFR/IFR IN NIGHTTIME VALLEY FOG. ISOLATED THUNDERSTORMS THIS EVENING AND AGAIN SATURDAY AFTERNOON WILL CAUSE BRIEF MVFR CONDITIONS. LONG TERM...MAINLY VFR ON SUNDAY...ALTHOUGH SCT SHRA/TSRA POSSIBLE IN THE AFTERNOON. MORE WIDESPREAD FLIGHT RESTRICTIONS SUN NIGHT IN SHRA/TSRA...POSSIBLY LINGERING INTO MON MORNING. VFR EXPECTED MON AFTERNOON AND BEYOND. && .MARINE... SHORT TERM...SOUTHERLY FLOW TO CONTINUE TONIGHT THROUGH SUNDAY BUT WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. LONG TERM...SCA CONDITIONS WINDS/SEAS POSSIBLE IN SOUTHERLY FLOW AHEAD OF COLD FRONT LATER SUNDAY AFTERNOON AND SUNDAY NIGHT. OTHERWISE...CONDITIONS LOOK TO REMAIN BLO SCA CRITERIA. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SHORT TERM...STJEAN LONG TERM...CEMPA
Hazardous weather outlook, Aug 19, 3:29 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 329 PM EDT FRI AUG 19 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-201000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 329 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL AND TORRENTIAL DOWNPOURS THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-201000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 329 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 3:20 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
320 PM EDT FRI AUG 19 2011
NHZ013-191945-
INTERIOR ROCKINGHAM-
320 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 345 PM
EDT...
AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF AUBURN...OR ABOUT 4
MILES SOUTHEAST OF MANCHESTER...MOVING NORTHEAST AT 15 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND AUBURN AND
CHESTER THROUGH 345 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF
WATER.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4291 7146 4294 7144 4295 7139 4300 7140
4303 7140 4308 7135 4301 7126 4292 7122
4287 7140
ESSpecial weather statement, Aug 19, 3:42 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 342 PM EDT FRI AUG 19 2011 MEZ018-NHZ006-010-192030- INTERIOR YORK-SOUTHERN CARROLL-STRAFFORD- 342 PM EDT FRI AUG 19 2011 ...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...CARROLL COUNTY AND YORK COUNTY THROUGH 430 PM EDT... AT 342 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF WAKEFIELD...OR ABOUT 13 MILES WEST OF SANFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WAKEFIELD...ACTON... SHAPLEIGH AND WEST NEWFIELD THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF WATER. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4368 7088 4355 7074 4343 7100 4353 7108 ES
Special weather statement, Aug 19, 3:46 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 346 PM EDT FRI AUG 19 2011 MEZ012-013-020-021-192030- ANDROSCOGGIN-KENNEBEC-SOUTHERN FRANKLIN-SOUTHERN OXFORD- 346 PM EDT FRI AUG 19 2011 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC COUNTY...OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 430 PM EDT... AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF FAYETTE TO 2 MILES NORTHWEST OF MECHANIC FALLS...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF TURNER TO 2 MILES NORTHWEST OF MECHANIC FALLS...MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LIVERMORE...MECHANIC FALLS...TURNER...MOUNT VERNON...FAYETTE... WAYNE...LEEDS...FAYETTE...WAYNE AND READFIELD THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF WATER. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4451 6978 4407 7008 4411 7043 4450 7012 ES
Local storm report, Aug 19, 3:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL AUBURN 43.00N 71.35W
08/19/2011 E0.88 INCH ROCKINGHAM NH PUBLIC
NICKEL SIZED HAIL IN AUBURN.
&&
EVENT NUMBER GYX1100354
DSSpecial weather statement, Aug 19, 4:02 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
402 PM EDT FRI AUG 19 2011
MEZ007-NHZ001-192045-
NORTHERN COOS-NORTHERN OXFORD-
402 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 445 PM EDT...
AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COOS COUNTY...OR ABOUT 14 MILES
NORTHEAST OF CANAAN...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4534 7094 4523 7099 4506 7142 4519 7143
4521 7142 4523 7143 4529 7126 4526 7123
4525 7115 4532 7109 4532 7102 4535 7102
ESSpecial weather statement, Aug 19, 4:07 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
407 PM EDT FRI AUG 19 2011
NHZ008-013-192045-
INTERIOR ROCKINGHAM-MERRIMACK-
407 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY AND ROCKINGHAM
COUNTY THROUGH 445 PM EDT...
AT 407 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF
AUBURN...OR ABOUT 4 MILES SOUTHEAST OF MANCHESTER...MOVING NORTHEAST
AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN
AND AROUND SOUTH HOOKSETT...AUBURN...CHESTER...CANDIA...FREMONT...
RAYMOND...PAWTUCKAWAY STATE PARK...NOTTINGHAM AND EPPING THROUGH 445
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
HEAVY RAIN MAY PRODUCE LOCALIZED DRAINAGE FLOODING AND PONDING OF
WATER.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4285 7142 4293 7146 4294 7144 4294 7139
4300 7139 4301 7144 4303 7146 4318 7111
4299 7104
ESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 3:05 PM EDT | Special Weather Statement | GYX | Rockingham | 55 min |
| Aug 19, 3:13 PM EDT | Special Weather Statement | GYX | Carroll | 62 min |
| Aug 19, 3:20 PM EDT | Special Weather Statement | GYX | Rockingham | 25 min |
| Aug 19, 3:21 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 39 min |
| Aug 19, 4:07 PM EDT | Special Weather Statement | GYX | Rockingham | 38 min |
| Aug 19, 4:29 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 31 min |
| Aug 19, 4:42 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Strafford | 48 min |
| Aug 19, 5:10 PM EDT | Special Weather Statement | GYX | Merrimack | 65 min |
| Aug 19, 5:41 PM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Merrimack, Rockingham, Strafford | 3 hr |
| Aug 19, 6:23 PM EDT | Special Weather Statement | GYX | Belknap | 37 min |
| Aug 19, 6:54 PM EDT | Special Weather Statement | GYX | Coos | 66 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.